# SDR BSYA200500021

- Difficulty date: November 16, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N813AS
- Make and model: Lear 35A
- Aircraft serial: 167
- Aircraft time: 21,659 hours, 20,200 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOING OUT OF DSM LANDING GEAR WOULD NOT COME UP, CONTINUED ON TO MDW STILL NO GEAR UP.  PILOT LEFT AIRCRAFT IN MDW.  MAINTENANCE JACKED AIRCRAFT TO SWING GEAR COULD NOT DUPLICATE PROBLEM.  MAINTENANCE THEN CLEANED AND LUBED SQUAT SWITCHES, SWUNG GEAR SEVERAL TIMES, COULD NOT GET IT TO MALFUNCTION.  RELEASED FOR SERVICE.
